# SDR AALA20090911TUL04

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 30,963 hours, 12,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT ROW 10 HAS ONE LAMP MISSING.  REPLACED LAMP AT SEAT ROW 10.  OPS CHECKS GOOD.
